U.S. doctors online nowAsk doctors free
Nigeria
A 24-year-old female asked:

Doctor, an infant weigh 8kg mistakenly given a wrong dose of tylenol 1500mg or 15ml within 24hrs. is that enough to cause liver failure in infant ?

1 doctor answer1 doctor weighed in
Dr. Al Hegab
Dr. Al Hegabanswered
Allergy and Immunology 41 years experience
Needs to be seen: Kindly take your infant to the hospital right away for investigations and receiving an antidote as per evaluation, if really ingested 1500 mg, good luck

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 18, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.